How to Tell If Someone Is Shooting Up Drugs

You may be able to get help for your loved one, if you know how to tell if someone is shooting up drugs and reach out to the experts

It's always a scary moment when you start to suspect that someone is shooting up drugs. How to tell for sure doesn't come naturally to most people. Educating yourself on how to tell if someone is shooting up drugs can make all the difference in the world when trying to help someone that may have a serious drug problem.

There are several physical signs of shooting up to be aware of. It is important to understand that not everyone who shows one or two of these signs, will have a drug problem but, if after reading this you feel like you could check off a lot of boxes then it is very likely that whoever it is that you're worried about has a drug problem. Fairly obvious physical signs of shooting up are needle sized puncture marks in the crook of the arm.

This tends to be the go-to injection site for intravenous drug users because of how easy it is to inject there. If you notice a grouping of needle sized holes on both arms, then it is a fairly reliable indication that the person has been injecting themselves often. As a result of this behavior heroin marks on arm can develop.

These look like darker-than-usual, unhealthy-looking veins going down the arm or can appear to be several infected looking spots down the length of the arm. Noticing these marks on someone's arm is an important part of how to tell if someone is shooting up drugs. However, this is not a fool proof way to make a determination about someone have a problem with injectable drugs.

There are other places on the body that work as injection sites, and it can be where ever there is a vein near the surface of the skin. Some intravenous drug users will intentionally use other injection sites in an attempt to hide their addiction. For this reason, it is important to know about other signs that may be able to help you make this serious determination.

There are other physical signs of shooting up besides heroin marks on arm. Typical signs include sudden weight loss, lack of energy, problems with repeated infections (especially cardiovascular infections), constipation, lack of appetite and swelling of the lower extremities. Paying attention to these other signs may help you know how to tell if someone is shooting up drugs.

Of course, there are also other behavioral and mental health problems to be aware of as a consequences of intravenous drug use.

If you want to know how to tell if someone is shooting up drugs, it is important to know that the signs are not only physical. There are several behavioral and mental health signs to look out for when you want to know how to tell if someone someone is shooting up drugs. Any strong difference in typical behavior can be a result of intravenous drug use.

Be on the look out for drastic changes in mood or personality, low levels of energy, depression, interpersonal conflicts, and lapses in important responsibilities and self care.

Intravenous drug use takes a heavy toll on whoever is going it and the silver lining of these strong effects is that they are not subtle. They are obvious and easily noticeable changes. In addition to heroin marks on arm, other physical signs of shooting up and the behavioral and mental health effects it's sometimes pretty clear that someone has a problem shooting up drugs.

The more of these effects you see the higher the chances are that someone needs help and educating yourself on the effects can let you know how to tell is someone is shooting up drugs.

If you are trying to find a facility that can help your loved one in recovering, we can help. Call us right now at (417) 708-8556 to find the treatment center that best matches your needs.

Get Started on The Journey To Recovery Today!
Call Now (417) 708-8556